New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LouH
New Member


Date Joined Apr 2006
Total Posts : 14
   Posted 4/17/2006 8:59 PM (GMT -7)   
JUST BEEN RX'D KEPPRA FOR INVOLUNTARY LIP/JAW AND TONGUE MOVEMENTS.  HAS ANY BODY EXPERIENCED THIS AND AT WHAT TIME INTERVALS DID YOU TAKE THE 2X A DAY DOSE?
 
THANKS

Uhura
Regular Member


Date Joined Nov 2005
Total Posts : 166
   Posted 4/19/2006 7:08 AM (GMT -7)   
I wish I could help you. Is it working?

Uhura

PositivePerson
Regular Member


Date Joined Feb 2006
Total Posts : 84
   Posted 4/19/2006 5:51 PM (GMT -7)   
I took keppra for my szs . Have your kidneys checked every 6 months. Watch out for keppra rage and keppra
depression. Wishing you the best of luck on keppra.

Your Dr should have advised you on the med intervals. Everyone szs are different and what one needs at nite another in the morning or afternoon. It has to suit your needs.

Positive Person

LouH
New Member


Date Joined Apr 2006
Total Posts : 14
   Posted 4/20/2006 3:37 AM (GMT 0)   
TO UHURA AND POSITIVE PERSON. THANK YOU FOR YOUR RESPONSE AND CONCERN AS IT IS GREAT TO KNOW THAT THERE ARE PEOPLE IN THIS WORLD WHO TRULY CARE AND ARE WILLING TO SHARE THEIR EXPERIENCES SO OTHERS COULD BENEFIT.

pgcandy7
New Member


Date Joined Mar 2006
Total Posts : 12
   Posted 4/20/2006 7:29 AM (GMT -7)   
Hi LouH, I have Grand Mal Seizures and take Dilantin, but about a month ago I had a facial seizure (uncontrolable tounge movements). They said it was because I skipped my meds that day..... I know this doesn't help on the Keppra but I know what your experiencing. I take my dilanting every 12hrs.

Candace
Diagnosed with Epilepsy in 2000
 
Medication: 600mg of Dilantin a day
 
"Never frown, even when you are sad, because you never know who is falling in love with your smile"


LouH
New Member


Date Joined Apr 2006
Total Posts : 14
   Posted 4/20/2006 5:57 PM (GMT -7)   
CANDACE, THANKS FOR SHARING. WHAT I HAVE IS TARDIVE DYSKENISIA DUE TO PARKINSON'S BUT ALTHOUGH I CAN DEAL WITH THE STIFFNESS OF THE HAND/ARM, IT IS FRUSTRATING. I'VE ONLY BEEN TAKING THIS MED (KEPPRA) FOR THREE DAYS, SO I GUESS I'LL WAIT AND SEE. TAKE CARE AND I HOPE YOU FEEL BETTER.

LOU

Cara D.
New Member


Date Joined Apr 2006
Total Posts : 4
   Posted 4/21/2006 4:33 PM (GMT -7)   
hi lou, I just wanted to say my daughter was on keppra and her moods swings were really intense.Good luck Hope all goes well with you. Cara

LouH
New Member


Date Joined Apr 2006
Total Posts : 14
   Posted 4/22/2006 10:08 AM (GMT -7)   
CARA, THANKS. WAS JUST TAKEN OFF KEPPRA AS IT DID NOTHING TO ALEVIATE THE INVOLUNTARY MOVEMENTS OF TONGUE, LIPS AND JAW. I AM AN ELDELRY MALE WHO IS STILL INVOLVED IN SPORTS (SOFTBALL) ALTHOUGH I HAVE PD. HERE'S WISHING YOU AND YOUR DAUGHTER ALL THE LUCK LIFE HAS TO OFFER. TAKE CARE..
LOU
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:18 PM (GMT -7)
There are a total of 2,736,194 posts in 301,359 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
241 Guest(s), 6 Registered Member(s) are currently online.  Details
Mews2much, PDL17, Lymiemomster, jrpsf, lotdaisy, Mustard Seed


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer